# SDR ASAA2016090118001

- Difficulty date: September 1, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 37,707 hours, 11,366 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146A750137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT CROSS TEE ATTACH POINT TO RAIL RBL 13.84 AT BS 772 HAS EVIDENCE OF CORROSION ON TOP SURFACE OF RAIL.  MARKED AND STREAMER ATTACHED.  ACFT GROUNDED.  REMOVED CORROSION ON FLOOR SUPPORT IAW SRM 51-10-02 AND CPM 20-40-00 ORIGINAL THICKNESS IS .063.  
REMAINING THICKNESS IS .040 LOSS OF MATERIAL .023 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2, FABRICATED TRACK REPAIR SPLICES 2 EA IAW SRM 53-00-53-1A-3, ALODINED IAW SRM 51-20-01, PRIMED IAW SOPM 20-41-02, INSTALLED TRACK REPAIR AND SPLICES, 2 EA IAW SRM 53-00-53-2R-3. DOT REMOVED AND STREAMER. .
